# SDR FDEA201202230663

- Difficulty date: February 23, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 67,208 hours, 14,324 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bushing
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP, OTBD AFT HINGE BRACKET PIVOT INBD LUG BUSHING FOUND WORN.  REMOVED IAW CMM 20-20-07, REV 72 BORE MEASURED DIAMETER 1.256" AND FOUND EXCEED LIMIT IAW CMM 57-52-03, REV 72. MAXIMUM ALLOWABLE DIAMETER 1.220".  REWORKED CARRIED OUT AND FABRICATED BUSHING IAW EA 1-5750-156845,  PART 1, REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
